I spent several years working for someone with Severe ME. Drug side effects can take weeks to go. So it could be the Midodrine. The level of sodium in the blood does not always relate to its levels at a more local level. I dont understand how it all works. Neither do the the Docs! A lot of medicine is not much more than speculation. What i know for sure is that during the ME outbreak at the Royal Free in the 1950s many patients had the same kind of problems you are having. All made a full recovery without treatment. The sodium channel CAN close if your serotonin levels have got elevated. Much of the research into how all that works is yet to be done so i will spare you all the details- it would give you a headache! Just keep in mind the fact that many people have experienced what you are going through and made a compleat recovery. You will probably get some who tell you it could be something terrible. Very unlikely as it happened suddenly and has not progressed.